MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET NEOPT-500; OXIMETER

MASIMO - 40 PARKER RD SET NEOPT-500; OXIMETER
Model Number 4005-9
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
 
Event or Problem Description
The customer reported inaccurate low spo2 reading that does not match blood gas readings.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing. during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed. model # was updated from 4005 to 4005-9.
 
Event or Problem Description

Brand Name
RD SET NEOPT-500
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8580213
Report Number2031172-2019-00234
Device Sequence Number2346050
Product Code DQA
UDI-Device Identifier10843997009895
UDI-Public10843997009895
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number4005-9
Device Catalogue Number4005
Device Lot Number17NKY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1